L-thyroxine: February 14, 2019 (100mcg)

February 14, 2019

Two weeks ago, my L-thyroxine (Lt) dosage was raised to 75mcg. I noticed a slight improvement in symptoms I have already discussed. Last week, my Lt dosage was raised to 100mcg; there has been a noticeable difference with this increase. Among these differences are:

  • A massive reduction in my mood swings. I’m still cycling but the hypomanias aren’t as pronounced and the depressions are very mild. Remember that my depressions pre-Lt were pretty severe — contemplating suicide two to three days out of the week isn’t a party. So, there has been a massive improvement in that area. Still a little ways to go but much relief.
  • Sleep is continuing to normalize. I slept seven hours last night. My new normal for sleep is now between six and eleven hours a day. That’s better than before but there is room for further improvement.
  • Organizational skills are getting better. I packed my girlfriend’s car for a short trip last week. She was amazed at the job I did. “You couldn’t have done this before!” she exclaimed. And, she was right. This bodes well for school which starts on March 11. [I’m enrolled in the University of Arizona’s Online program in psychology. If all goes as planned, I will graduate in August 2020. After that? Well, that’s a surprise. Although I have some ideas, I’m not yet certain what I will do after that.]
  • An overall feeling of well-being. I have been battling this for over 25 years and the battle seems to be coming to an end. I’m thankful for that and for all the help I have received along the way. Hopefully soon, I will be giving back…or as one of my friends says: “paying it forward.”

All of you have played a significant role. Whether that is giving me a job, driving me hundreds of miles to find care, treating me, caring for me, etc., you’ve helped me come a long way. Thank you for your caring and kindness.

Edd

March 06, 2019

UPDATE: The effects of the 100mcg wore off after about a week and a half to two weeks. I went back to rapid-cycling, erratic sleep patterns, and being edgy in social situations. I also reverted to being awkward and timid socially. However, I saw my prescriber today. We increased my dosage to 200mcg. I’m hopeful.

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out /  Change )

Google photo

You are commenting using your Google account. Log Out /  Change )

Twitter picture

You are commenting using your Twitter account. Log Out /  Change )

Facebook photo

You are commenting using your Facebook account. Log Out /  Change )

Connecting to %s

Maybe Crazy Help

Helping others understand mental health in a unique way

ThinkTankBSD

I am the SEA, & I tell the Sea that.... You are ME - BSD

Taylor Thompson

Writer. Sci Fi. Art Nerd. D&D. Rum. Writing Portfolio and Blog. TWITTER: @tayrotten

Flicker of Thoughts

Love to write!

Bliss & Kiss

Be Free, Be Raw, Be You

constance schultz poetry

this is about my writing

Growing Up Sideways

Surviving childhood emotional abuse, politics and religion.

PePa

social lifestyles

Manic Sylph Writes... Poetry & Thoughts by Mona Soorma

Poems, Writing Prompts, Interviews, Resources for Writers, Books, Poetry Reviews and more...

Megha's World

A potpourri of emotions

Rationalising The Universe

one post at a time

BadBookthief

Indian Book Blogger | Poet | Short Story Writer

Dirty Sci-Fi Buddha

Musings and books from a grunty overthinker

Sure Signs: An Astrology Project

getting motivated and unstuck with horoscopes

Another Book on a Shelf

Is it a masterpiece or just another book on a shelf?

Friendly Fairy Tales

Celebrating Nature and Magic for Kids of all Ages

%d bloggers like this: